Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Classification of almost quarter-pinched manifolds


Authors: Peter Petersen and Terence Tao
Journal: Proc. Amer. Math. Soc. 137 (2009), 2437-2440
MSC (2000): Primary 53C21
Published electronically: January 30, 2009
MathSciNet review: 2495279
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if a simply connected manifold is almost quarter-pinched, then it is diffeomorphic to a CROSS or a sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C21

Retrieve articles in all journals with MSC (2000): 53C21


Additional Information

Peter Petersen
Affiliation: Department of Mathematics, University of California, 520 Portola Plaza, Los Angeles, California 90095
Email: petersen@math.ucla.edu

Terence Tao
Affiliation: Department of Mathematics, University of California, 520 Portola Plaza, Los Angeles, California 90095
Email: tao@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09802-5
PII: S 0002-9939(09)09802-5
Received by editor(s): July 11, 2008
Received by editor(s) in revised form: October 16, 2008
Published electronically: January 30, 2009
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2009 American Mathematical Society